# SDR 95ZZZX3475

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8334Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288116151
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Worn
- Location: Pilot'S
- Part time: 5,913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTICED ALOT OF PLAY WAS IN PILOT'S SIDE YOKE.  UPON INVESTIGATION, FOUND UNIVERSAL JOINT WAS EXCESSIVELY WORN AND AILERON SPROCKET STOP PIN HAD CRACKED ALMOST COMPLETELY OFF.  AIRCRAFT WAS REPAIRED WITH NEW PARTS.
